MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. FAN SPRAY KIT; LAVAGE, JET

ZIMMER SURGICAL, INC. FAN SPRAY KIT; LAVAGE, JET
Catalog Number 00515047501
Medical Device Problem Codes Inability to Irrigate (1337); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery, this complaint product didn't spray saline water although the motor was working in high mode.But, this complaint product able to spray saline water in low mode, so the surgeon completed the surgery using this complaint product in low mode only.A 0-15 minutes delay occurred, because the surgeon finished the surgery using this complaint product in low mode only.During device evaluation, battery leaked electrolyte.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).G2: foreign: japan visual examination of the returned product identified functional testing found the device would not power on with the original battery pack but did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found at least one of the batteries had leaked electrolyte inside of the pack.The batteries were installed in the correct orientation inside the pack.There did not appear to be damage to the wiring of the pack.No other damage was found.Dhr was reviewed and no discrepancies related to the reported event were found.The root cause is attributed to a manufacturing issue exacerbated by a design issue.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FAN SPRAY KIT
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key25613055
Report Number0001526350-2026-00729
Device Sequence Number18417529
Product Code FQH
UDI-Device Identifier00889024375161
UDI-Public(01)00889024375161(17)271001(10)79428560
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00515047501
Device Lot Number79428560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown